# SDR DHL9980572C

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Right Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP FUS FILLET FAIRING ATTACH ANGLE CRACKED.  REMOVED CRACKED ANGLE  AND REMOVED FABRICATED NEW PER SRM 51-1-21, 21 X 1 X 1.  N/R 413
